# SDR SWAA2013062817718

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 64,180 hours, 53,846 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63566101
- Part serial: 0168
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE INADVERTENTLY DEPLOYED.  R&R SLIDE IAW MT.
